Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On continuability of solutions of second order differential equations.


Authors: T. Burton and R. Grimmer
Journal: Proc. Amer. Math. Soc. 29 (1971), 277-283
MSC: Primary 34.40
DOI: https://doi.org/10.1090/S0002-9939-1971-0277808-0
MathSciNet review: 0277808
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An equation (1) $ x'' + a(t)f(x) = 0$ together with some generalizations are considered. We give necessary and sufficient conditions in order that (1) have solutions which are not continuable in a certain fashion whenever $ a(t)$ becomes negative.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.40

Retrieve articles in all journals with MSC: 34.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0277808-0
Keywords: Continuability of solutions, second order nonlinear oscillations
Article copyright: © Copyright 1971 American Mathematical Society